# SDR SIMA20210218003

- Difficulty date: February 18, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SSI ITEM.  FWD SERVICE DOOR SILL IS CORRODED FROM FR 18 TO FR 20 AT THE FLOOR LEVEL.  (LEVEL 1 CORROSION)-C/A-INSTALLED NEW FWD SERVICE DOOR SILL IAW SRM 51-40-02.
